Is It Okay To Smoke While On Pulmonary TB Treatment For 9 Months?
… I was taking lung medication for 7 months taking medicine. Well … may I smoke while taking my medication for up to 9 months? Thanks a lot.
Hello, thank you for the question to HealthReplies.com
You surely already know that smoking has many negative effects on the human body. Smoking not only has a negative impact on the lungs, but also for the whole body. The following are some of the negative effects caused by smoking for the human body:
increases the risk of various lung diseases including chronic obstructive pulmonary disease, bronchitis, asthma, lung infections, pulmonary embolism, etc. increases the risk of lung cancer and also cancers in other organs such as mouth, throat, tongue, liver cancer, colon, stomach cancer cancer of the bladder, kidney, cervix, certain types of leukemia, etc. increases the risk of heart disease and stroke increases the risk of developing high blood pressure and other blood vessel disorders increases the risk of erectile dysfunction and infertility increases the risk of various eye disorders including glaucoma, cataracts, macular degeneration, etc. disorders of the body's immune system and make the body more difficult to fight and ward off infections and many more Although there may not be a direct smoking effect on the treatment of your intestinal tuberculosis, as you can read above, smoking can still reduce the ability immune system a You are fighting infection, so that it can affect your TB treatment a little more. You should start planning to stop smoking for good (not just when you are sick) for your own health going forward.
Here are articles that you can read about how to stop smoking
So much information from me, hopefully enough answer